Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering with IBS, had stools with mucus, reddish tinge, kidney bean looking stuff. History of gallbladder surgery. Cause?

Ive had some kidney bean looking things coming out in my poop and i was also sick last week ive had it twice that I have noticed and only 1-3 will come out at a time.. the mucusy on the outside and red colored most of the time and white stuff is in the middle.. im a 18yr old female and i have ibs and i have had gallbladder surgery i cant figure out what this is :(
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello. Welcome to hcm.
Passing of mucus stools is a part of irritable bowel syndrome. Common pathology for ibs is stress. So it is better to decrease stress by meditation.
I advice you to undergo stool examination to confirm it is normal stool variant. Only if any pathology is found,you can visit surgeon who can give treatment accordingly. Dont start antibiotics unless infection is proved. Dring lots of water and eat diet with lot of fibre.
All the best
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor